# SDR UIEA2016021200089

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,230 hours, 16,544 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG, AFT EQ EXH FAN 2.  PERFORMED FIM PROCEDURE IAW FIM 21-26 FT 808 NO FAULTS NOTED.
